It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: fosomax

Re: fosomax

[ Back to Messages ]

Message

Posted by osteo/2 years on November 29, 2000 at 10:44:25:

In Reply to: fosomax posted by Lois on November 09, 2000 at 19:07:54:

: Has anyone read any side effects from taking fosomax besides diarrhea and indigestion? Heard anything about esophageal problems?
I've taken fosomax two years ago,then tried didrocal, both burning on esophagas,leg cramps,unable to sleep,weight gain, I also hears of others no side effect so far.I/ve also heard of long term side effects of kidney and liver damage.




Follow Ups




All times are GMT -7. The time now is 05:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!